You don't say how you are mixing them. It is not good idea to be mixing THREE benzos! I took Klonopin for four months in 2004 and got addicted in a bad way. I tapered off of it at home but really should have been hospitalized, the withdrawal was bad and I really was not on a "high" dose. Just my personal experience, everyone is different. Xanax made me sleepy. Ativan works best for me and I never take more than 1 mg. per day, some days I take none. I feel Ativan ( or xanax) is safer and easier to use than Klonopin.
hi goodintention.....just my opinion. all benzos can cause dependency/withdrawal/ etc. IF and this is only an if you became dependent how would you know which drug it was. then you would have to come off more than one. since they are the same type of drug i would never take more than one. sounds like you need both to sleep. i think you would be better off upping the dosage toone of them with your dr.s help and stopping the others, just my opinion. i am a klonopin lover. valium makes me vomit, xanax does nothing for me, ativan makes me cry so i have had to stick with klonopin. i have taken as many as 3 a day when the anxiety is bad, and have taken none for months on end when i don't need it. have never hd withdrawal symptoms, luckily. please be careful doing this without your dr.s guidance. anti-anxiety drugs can sometimes throw you into depression.